# SDR FDEA201106202339

- Difficulty date: June 20, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310112
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING, RT FALSE WORK PANEL (COMPOSITE) OVER RT U/C BAY, FWD EDGE (AT REAR SPAR), 8   PULLED RIVETS.  REPAIR CARRIED OUT IAW EA F-5730-146480.  RT WING UPPER AFT SKIN CORROSION BLEND REPAIR). REPAIR IS CLASSIFIED AS MAJOR.
